| Model Number |
83779 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
It was reported that coil protrusion occurred.The target lesion was in a moderately tortuous lumbar artery.A 2mmx6cm interlock was selected for use.During the procedure, the coil got stuck in the middle part of the microcatheter and protruded from the catheter tip upon removal.The procedure was completed with a different device.No patient complications were reported.